MAUDE Adverse Event Report: GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES ZOLL; DEFIBRILLATOR PAD

GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES ZOLL; DEFIBRILLATOR PAD
Model Number 8900-004041-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 03/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the batch record for the lot was completed.There was no noted non-conformances in process and with the raw material.The retain sample was used for testing, the arc/spark could not be recreated with the retain.No further action is required.
 
Event or Problem Description
During code of a patient, pads became noticeably warm.During the 3rd shock there was a spark from the pad and the smell of smoke.Patient sustained a burn.

Brand Name
ZOLL
Common Device Name
DEFIBRILLATOR PAD
Manufacturer (Section D)
GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES
400 exchange street
buffalo NY 14204
Manufacturer Contact
juliana scotto di carlo
400 exchange street
buffalo, NY 14204
7168496419
MDR Report Key21929564
Report Number1317188-2025-00004
Device Sequence Number13033161
Product Code MKJ
UDI-Device Identifier30009336010326
UDI-Public30009336010326
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P200007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8900-004041-01
Device Catalogue Number700001832
Device Lot NumberY121323-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown